# SDR MTNA20230602001

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N906FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Aircraft time: 30,766 hours, 32,000 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Left Ac Gen
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT HAND AC WILD GENERATOR WAS INOP AND PLACED ON DEFERRAL. CREW DECLARED AN EMERGENCY DUE TO MEL RESTRICTIONS. REMOVED AND REPLACED THE #1 AC WILD GENERATOR. OPS CHECK GOOD.
